| Catalog Number |
400008 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/12/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported; that the cage collapse.
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device remains implanted and is unavailable for evaluation.Conclusion: the plausible root cause could not be identified.
Event or Problem Description
It was reported; that the cage collapse,.